MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC Force Feedback; Force Feedback Maryland Bipolar Forceps

INTUITIVE SURGICAL, INC Force Feedback; Force Feedback Maryland Bipolar Forceps
Model Number 476172-17
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer experienced an issue with an intuitive product.The customer reported event has no report of patient injury.Intuitive surgical, inc.(isi) made multiple follow up attempts to obtain additional information, however, no further details have been received as of date of this report.
 
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.Failure analysis investigations replicated and confirmed the customer reported complaint.Failure analysis determined that the primary failure a function test failure due to sensor failure was related to the customer reported complaint.The instrument was found to have sensor failures based on log review, which were replicated in-house.The instrument was installed multiple times on the in house system for testing and failed on each attempt.A review of the logs found error code 22035 with a p2 value of 112, which indicates that error flags were generated by the instrument pca board.A visual inspection was completed and no damage was observed to any proximal end components.The root cause of this failure is not determinable.Additional findings not reported by site: the instrument was found to have various scratches on the main tube.Scratches and abrasions on the main tube are deemed cosmetic damage.The scratches measured approximately 1.660", 0.062" in length and are not axially aligned with the tube axis.Material is not missing from the surface of the main tube, and components adjacent to the scratched main tube show no damage.Common causes of the failure mode scratch marks and abrasions on the instrument main tube are attributed to user handling, which can result from instrument collisions, abrasive instrument cleaning, instrument cleaning inside the body, or normal wear over time due to friction against the cannula.

Brand Name
Force Feedback
Common Device Name
Force Feedback Maryland Bipolar Forceps
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50216671
Report Number2955842-2026-35278
Device Sequence Number20364181
Product Code NAY
UDI-Device Identifier00886874125571
UDI-Public(01)00886874125571(11)260610(10)K10260610
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K243641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number476172-17
Device Catalogue Number476172
Device Lot NumberK10260610 0047
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/03/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/24/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown